# SDR 2000UALA00277

- Difficulty date: May 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 8,673 hours, 3,087 cycles
- Engine: Iae V2522A5
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 740120C
- Part serial: 4232
- Condition: Failed
- Location: Nr 2 Gen
- Part time: 8,673 hours, 3,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APPROX 15 MINS AFTER TAKEOFF, AC LOST NR 2 ELECTRICAL GENERATOR.  APU WAS INEFFECTIVE IN POWERING ESSENTIAL SYSTEMS ON THE PLANE, SO CAPT ELECTED TO RETURN TO DEN FOR REPAIRS.  *S/D*  REPLACED GENERATOR LINE CONTACTOR NR 2 (GLC2) AND NR 2 GENERATOR CONTROL UNIT (GCU).
